# SDR FDEA2020071021764

- Difficulty date: April 21, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 38,976 hours, 20,289 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: Rt Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRIOR TO PUSHBACK, RT CREW DOOR SLIDE WOULD NOT ARM.   R & R THE SWITCH, NO HELP.   ARMED RT CABIN DOOR SEVERAL TIMES,  SLIDE ARMED INDICATION CHECKED GOOD IAW AMM 52-70-05-02. NO                     PREVIOUS HISTORY.
